MAUDE Adverse Event Report: K2M, INC. DRILL; SIZE Ø5.5X20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DRILL; SIZE Ø5.5X20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 2008-90029
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a chesapeake al drill deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
DRILL; SIZE Ø5.5X20 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20175567
Report Number3004774118-2024-00073
Device Sequence Number20583533
Product Code LXH
UDI-Device Identifier10888857025547
UDI-Public(01)10888857025547(11)130610(10)BTBV
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2008-90029
Device Lot NumberBTBV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown